# SDR A6WA201644380

- Difficulty date: September 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 31,183 hours, 30,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 TO FS 625 CLIP, OBLIQUE ANGLE, ADJACENT TO FRAME FS 625 AT STR 14L IS CRACKED.
